# SDR CALA2025081507801

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,709 hours, 28,393 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9J0U
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 68,861 hours, 26,171 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR WAS WORKING MOST OF FLT,  THEN RECEIVED WXR FAIL MSG.  PERFORM FIM 34-43 TASK 801.  REMOVED AND REPLACED WX RADAR R/T UNIT IAW AMM 34-43-41-000-801.  WX RADAR SYSTEM TEST GOOD OK FOR SERVICE.
